# SDR DXTA2023101097570

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 5,483 hours, 3,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD READING LIGHT IN LAV IS INOP. THIS IS PART OF THE EMERGENCY LIGHT SYSTEM. VERIFIED DISCREPANCY. FOUND LIGHT UNPLUGGED. RECONNECTED LIGHT. OPS CHECKED GOOD IAW CE-680A AMM CHAPTER 33-50-00.
